# SDR 2006F00055

- Difficulty date: November 6, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N770V
- Make and model: Piper J-4A
- Aircraft serial: 4730
- Aircraft time: 1,664 hours, 1,511 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 300257
- Part serial: A5311
- Condition: Cracked
- Location: Mlg
- Part time: 1,664 hours, 1,511 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ON SEVERAL OCCASIONS MAIN LANDING GEAR TIRE AS APPEARING LOW. AFTER 2 PREVIOUS SAME MAKE, MODEL, AND PN WHEELS BEING FOUND CRACKED, INSPECTED WHEEL HALVES AND FOUND ONE CRACK RADIATING FROM BOLT HOLE TO BEAD SEAT AREA. REPEAT THIRD OCCASION OF SAME DEFECT IN LAST 3 MONTHS.
